# SDR XNOA01101

- Difficulty date: January 16, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Malfunctioned
- Location: Atc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 TRANSPONDER REPORTED 7700, 0400, 1410, WITH NO REPORTING.  ITEM TRANSFER TO DMI CONTROL 3055 IAW ENA MEL 34-53-02.  CAT PLACARDS INSTALLED.
